# SDR CALA2024081300418

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 75,132 hours, 32,423 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25APR SFO CF -T :MAJOR REPAIR AT FR34 STR 10R REPAIR WAS IN STALLED ON 08-26-2008 AT HMV2 ON NR D8346Z PER SRM 53-21-11 FIG 214. REPAIR IS INACTIVE AND SUPERSEDED BY AND I N ACCORDANCE WITH SRM 53-00-11 FIG 232.REPAIR CATEGORY B INSPECT ION INSTRUCTION REF IIR IS 53-00-11-2-017-00 TABLE 222 REPAIR EMBODIMENT WAS AT 13082FC,34492FH FIRST INSP DUE 33400FC OR 4175 0FH AFTER REPAIR EMBODIMENT BY- :INSP DUE AT 46482PTC AND 76242PTT   25APR OPB INF-  :ITEM MOVED TO CF9. AT TIME OF 1ST INSPECTION, REVIEW SRI AND APPLY CORRECT RE- INSPECTION LIMITS. TOMC HILL 25APR15. RECORDS UPDATE.....AS/V735374 TA  M&E: 17-9953-8-7477 S/N: 4015 LIMIT:    NHA: 17-0505-8-4015  NHA S/N: 4015 T/A: W/I 46482 TAFC OR 76242 TAFH...AS/V735374 ASSOCIATED CF9062 CONTROL #: N/A     SOURCE DOCUMENT: SRM53-00-11 REINSPECTED REPAIR DOUBLER NO DAMAGE NOTED IAW NTM 51-90-00. SRI 53-21-11-205-068. YSN;R 2 GOH 1 SHEET 2. INSPECTION EVERY 60,00 0FC 120,000FH, SUBSEQUENT INSP TBD INSP N072570 APPROVED PERFORMED DVI ON REPAIR AT FR 34 STR 10R, NO NEW DAMAGE FOUND IA W UAL GMM 06-35-05. PERFORMED BY PERFORMED DVI ON REPAIR AT FR34 STR 10R, NO NEW DAMAGE FOUND IAW UAL 319 SRI 53-21-11-205-068, ACMP BY MECH SEE LP 8881381 FOR CORRECTIVE ACTION. LP 3612815 SUPERSEDED BY LP 8881381 TOMCQC REV PERFORMED
